MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable alkaline phosphatase acc.To ifcc gen.2 (alp) and lactate dehydrogenase (ldh) results for 1 patient sample on a cobas c 503 analytical unit.The initial alp result was 213 u/l.The repeated results were 148 u/l, 64.8 u/l, 64.6 u/l, and 170 u/l.The initial ldh result was 419 u/l and the repeated results were 277 u/l and 259 u/l.The leukocyte values in this sample were in the normal range.This medwatch will apply to the alkaline phosphatase acc.To ifcc gen.2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the lactate dehydrogenase assay.
 
Additional Manufacturer Narrative
E1 initial reporter establishment name: (b)(6).The analyzer's serial number is (b)(6).The ldh lot number is 817145.The expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer performed hardware and precision checks with acceptable results.The investigation determined the issue was consistent with a high leukocyte concentration in the samples leading to an accumulation of cells close to the plasma surface.Falsely high ldh and alp values can occur if blood cells or cell debris are not properly removed in the pre-analytical sampling process.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21433605
Report Number1823260-2025-00517
Device Sequence Number4337283
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08056757190
Device Lot Number844442
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown